# SDR SWAA2024081415739

- Difficulty date: July 23, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EXIT LIGHT INDICATOR IS DAMAGED<[01] REPLACED G1 EXIT LIGHT INDICATOR IAW AMM 33-51-14-960-802.;[02] LIGHT TEST WILL BE ACCOMPLISHED ON TASK CARD TTG8Q0034HP8;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.
